I am in week 6 of my clinical trial with some of the new oral drugs from Abbot (AbbVie) as well as ribavirin. Last week, I got a panic call from my research nurse that I had to get new blood work because my bilirubin was too high. I have Gilbert's Syndrome, in addition to my Hep C. and cirrhosis, so my bilirubin typically runs high anyway. I took new labs and they came in at over 5 for my bilirubin. Other than the typical side effects of these drugs (headache, some fatigue), I don't feel any different. However, it seems that I am at risk at being dropped from the trial because of my high bilirubin. I wrote a letter to the nurse and to Abbott and I'm still in the trial, but I'm wondering if the effects of high bilirubin are something I should worry about and if I'm still in danger of being dropped by the trial? I just went undetectable, so I don't want to stop now! Does anyone have any good ways to bring down bilirubin? I've heard coffee enemas work, but I haven't been rushing to try them!